A construction for algebras satisfying the maximal condition for subalgebras
Compositio Mathematica, Volume 31 (1975) no. 1, p. 31-46
@article{CM_1975__31_1_31_0,
     author = {Amayo, Ralph K.},
     title = {A construction for algebras satisfying the maximal condition for subalgebras},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {1},
     year = {1975},
     pages = {31-46},
     zbl = {0315.17005},
     mrnumber = {437612},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__31_1_31_0}
}
Amayo, Ralph K. A construction for algebras satisfying the maximal condition for subalgebras. Compositio Mathematica, Volume 31 (1975) no. 1, pp. 31-46. http://www.numdam.org/item/CM_1975__31_1_31_0/

[1] R.K. Amayo and I.N. Stewart: Infinite-dimensional Lie algebras. Noordhoff International Publishing. Leyden. (1974). | MR 396708 | Zbl 0302.17006

[2] R.K. Amayo: Quasi-ideals of Lie algebras II. J. London Math. Soc. (to appear). | MR 409574 | Zbl 0337.17005